Psoriasiform eruptions secondary to phosphoinositide 3-kinase inhibition

Anna K. Dewan, Sameer Gupta, Daniel Q. Bach, Saagar Jadeja, Scott Granter, Ann LaCasce, Robin Joyce, Matthew S. Davids, Victor Huang, Nicole R. LeBoeuf

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)401-405
Number of pages5
JournalJAAD Case Reports
Volume5
Issue number5
DOIs
StatePublished - May 1 2019
Externally publishedYes

Keywords

  • cutaneous toxicity
  • immunotherapy
  • phosphoinositide 3-kinase inhibitors
  • psoriasis
  • small molecule inhibitors

ASJC Scopus subject areas

  • Dermatology

Cite this

Dewan, A. K., Gupta, S., Bach, D. Q., Jadeja, S., Granter, S., LaCasce, A., Joyce, R., Davids, M. S., Huang, V., & LeBoeuf, N. R. (2019). Psoriasiform eruptions secondary to phosphoinositide 3-kinase inhibition. JAAD Case Reports, 5(5), 401-405. https://doi.org/10.1016/j.jdcr.2018.03.005